# SDR 2006FA0000465

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: General aviation
- Aircraft: N7258E
- Make and model: Beech B36TC
- Aircraft serial: EA455
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 1317903
- Condition: Cracked
- Location: Wing Attach
- Part time: 142 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG PART INSP FOUND FWD WING ATTACH POINTS BOLT P/N 130909B103 AND 131790-3 CRACKED.  BOLTS INSTALLED NEW IN FWD WING BOLT FITTINGS ON BEECH MODEL 36 SER A/C S/N EA-455 ON 1/25/2002. THE LT UPPER BOLT (P/N 130909B103) REMOVED FOR FIRST 5 YEAR NDT INSPECTION AND WAS CRACKED AT THE HEAD RADIUS. USED MAG PART INSP. TTSN 142 HRS. NO DAMAGE WAS NOTED ON THE ASSOCIATED WING FITTING THAT WOULD INDICATE A CONTRIBUTING STRESS CONDITION. RT LOWER WING BOLT ON THE OPPOSITE SIDE OF THE A/C ALSO CRACKED IN SAME LOCATION. THIS BOLT IS A DIFFERENT P/N (131790-3). BEECH TECH SUPPORT GIVEN BOLTS AND ALL THE INFO PERTINENT TO THESE PARTICULAR BOLTS FOR EVALUATION. OPERATING CONDITIONS OF THE AIRCRAFT ARE UNKNOWN.
